# SDR IXXA10SMN067S

- Difficulty date: June 18, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 75,787 hours, 19,305 cycles
- Engine: Pwa JT3D3
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: S4889185
- Condition: Corroded
- Location: Bs 372
- Part time: 75,787 hours, 19,305 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND MAIN CARGO COMPARTMENT NR 6 TRACK CORRODED AT STA 372.000.  REMOVED CORROSION. FOUND OUT OF LIMITS. REMOVED DAMAGED AREA.  FABRICATED SPLICES.  CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED NEW TRACK SEGMENT AND REPAIR PARTS IAW SRM CHAPTER 53-2-3 FIG 14 SHEETS 1-2, SRM 51-1-8, SRM 53-2-0, SRM 53-2-2 PAGE 13, SRM 53-2-3 FIGURE 14 SHEETS 1/53/7-2 FIGURE 3B SHEET 1 ITEM H, SRM 51-2-0 FIGURE 50 SHEET 79, DPS 4.710 REV "L", SRM 51-1-8B, SRM 51-3-0, SRM 51-1-21, AND SRM 51-3-1.
